# SDR ASMF201403016

- Difficulty date: March 12, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N359AM
- Make and model: Boeing 737-800
- Aircraft serial: 32359
- Aircraft time: 46,910 hours, 31,077 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF AT 50 KNOTS, DUE TO AFT CARGO DOOR LIGHT TURNED ON.  PERFORMED REVISION TO THE AFT CARGO DOOR, NO FAILURE WAS DETECTED.
